# SDR SWAA2021070720624

- Difficulty date: January 25, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN IS BENT ALONG FWD EDGE LOCATED 5' BELOW STRINGER 22 R/H TO 2' BELOW STRINGER 22 R/H TO 2' BELOW STRINGER 24 R/H / FWD CARGO DOOR EXTERNAL SKIN DAMAGE ALONG FWD EDGE LOCATED 5' BELOW STRINGER 22 R/H TO 2' BELOW STRINGER 24 R/H WAS REPAIRED IAW ATS ER #20-01576 REV IR AND EA #1-752-2680 REV IR. APPLIED DENT DOT; NO FURTHER ACTION OR INSPECTION REQUIRED IAW MPM 52.03.01.02
